About two Problems of Number Theory Cover Image

O dvou problémech teorie čísel
About two Problems of Number Theory

Author(s): Jaroslav Beránek
Subject(s): Logic, Higher Education , Methodology and research technology, Pedagogy
Published by: Masarykova univerzita nakladatelství
Keywords: binary system; recurrence relation; inductive method; irrational number;
Summary/Abstract: The article is devoted to teaching of future teachers of Mathematics and contains some topics suitable for deepening and enlarging of their knowledge. The article deals with two problems from the international Mathematics competition Putnam Exam (the problem of harmonious triads and the Josephus problem). While solving these problems the binary number system is used among others.

  • Page Range: 7-14
  • Page Count: 8
  • Publication Year: 2017
  • Language: Czech